# SDR IXX2025F00010

- Difficulty date: June 5, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 94,425 hours, 15,750 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 2242301521
- Part serial: 3635001
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 OB CORE COWL EXTERNAL SKIN IS GOUGED AT AFT LOWER EDGE
